Doctor insights on:
Gerd Medication That Can Cause Facial Tics
Reasons for adult-onset facial tics? No history of medication, no history of tics nor tourette's. Started at age 22
Many: Facial tics can be developmental (occurring as normal development signs in 6-8 year olds), or part of a motor movement disorder (such as tourette's) . Sometimes tics can be an adverse effect from medications. Also, tics can be caused by a neuroautoimmune process called panda's. See: intramural.Nimh.Nih.Gov/pdn/web.Htm. ...Read moreSee 1 more doctor answer
No: Facial tics are not included in the diagnostic criteria for bipolar disorder. Facial tics can be caused by a few different things including medication side-effects. I have had patients who had both bipolar disorder and tourette syndrome. Each is a different condition. ...Read moreSee 1 more doctor answer
Hello docs! can you tell me what could cause an 8 year old to have facial tics, nose flaring, etc. And skin peeling on hands?
If they are not a : recurrence of a chronic tic disorder or Tourette Syndrome that began before age 18, then she needs to be evaluated for a cause, first by her primary care doctor, then by a neurologist, if need be. Adult-onset tics can be from a neurological disorder, trauma or infection affecting facial nerves or "meth" or cocaine ingestion. Tics must be differentiated from muscle spasms or twitches, myoclonus. ...Read more
- Talk to a doctor live online for free
- Causes facial tics
- Causes of a facial tic
- What are the causes of facial tics?
- Ask a doctor a question free online
- Medications that cause gerd
- Facial tics
- Why does adhd medication cause tics in children?
- Can gallstones cause gerd?
- Talk to a pediatrician online